MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND STAIR CHAIR W/POWERTRAXX

FERNO-WASHINGTON, INC. TRANSCEND STAIR CHAIR W/POWERTRAXX
Model Number 0731403
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was alleged while transporting a patient on the stair chair, one of the transport wheels detached from the chair.No injuries were reported as a result; however, a back up unit needed to be called to continue the transport.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A visual and functional evaluation was conducted on the subject chair at the customer location.The contributing factor was found to be stripped threading on the hardware.A new wheel was installed on the chair and it was returned to service.There was no additional information provided alleging the incident resulted in any adverse effect to the patient.

Brand Name
TRANSCEND STAIR CHAIR W/POWERTRAXX
Common Device Name
TRANSCEND STAIR CHAIR W/POWERTRAXX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key18818696
Report Number1523574-2024-00015
Device Sequence Number18210605
Product Code FPO
UDI-Device Identifier00190790004064
UDI-Public(01)00190790004064(11)230809
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0731403
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date03/01/2024
Supplement Report FDA Received Date04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown